# SDR YENA2023111701411

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER DOUBLER REMOVAL IN REF NRC 00042, CORROSION ON SHEAR CLIP ABOVE FR 88 BTW STGR 28RH/STGR27RH WAS FOUND; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00028 ) REF TOMX W/O #2362, N/R # 00283.CORROSION ON SHEAR CLIP ABOVE FR 88 BTW STGR 28RH/STGR27RH WAS REMOVED PER EMB-190 SRM 51-10-03 AND SRM 51-12-01 AND FOUND OUT OF LIMITS PER EMB-190 SRM 51-75-16, THEREFORE IT WAS REPLACED PER EMB 190 SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03. ACCOMPLISHED BY TOMX TECH # 439821, TOMX QC #10000016.
